# SDR QMLA2024091420114

- Difficulty date: September 14, 2024
- Submitted: September 16, 2024
- Operation: Air carrier
- Aircraft: N132HN
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0839
- Aircraft time: 9,947 hours, 27,200 cycles
- Engine: Pwa PW206B2
- Engine time: 2,300 hours, 2,221 cycles
- System (JASC): 7500 · Engine Bleed Air System
- Part: Heater
- Condition: Smoke
- Location: Cabin
- Stage of operation: TO
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

CREW ANNOUNCED SMOKE IN THE CABIN UPON TURNING HEATER ON
